# SDR FDEA200904021161

- Difficulty date: April 2, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Part number: 353N1012
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE CUTOUT FOR APU INTAKE DOOR HOUSING FLANGES ARE CORRODED.  REMOVED CORROSION IAW SRM 51-10-  02.  OUT OF LIMITS PER SRM 53-80-05, FIG 101, DETAIL 5 AND SRM 53-80-01, FIG 101, DETAIL 3.  FABRICATED UPPER FLANGE ON MAE TRAVELER NR T9/782221, LWR FLANGE ON T9/782190, FWD FLANGE ON T9/782222, AFT FLANGE ON T9/783339.  LOCATED AND DRILLED FABBED PARTS IAW SRM 51-40-05. TREATED AND PRIMED PARTS IAW SRM 51-20-01.  REMOVED & REINSTALLED PANEL SUPPORT, SUPPORT ANGLE, SKIN FASTENERS & FAIRING FOM IAW SRM 51-40-02. R & R FLANGES IAW SRM 51-40-02. THIS REPAIR IS CLASSIFIED AS A   CAT. 'A" MAJOR REPAIR.
